# SDR AALA202501229679

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,849 hours, 18,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 22339
- Condition: Failed
- Location: Zone 100
- Part time: 11,631 hours, 5,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT PACK TRIP OFF LIGHT CAME ON, STAYED ON EVEN WITH PACK RESET, HAD TO DESCENDED TO 10,000 WOULD NOT HOLD PRESSURE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BOS. REMOVED AND REPLACED RIGHT HAND PACK ACM (AALA202501215685), PER AMM 21-51-04. REMOVE AND REPLACED PRIMARY (AALA202501229903) AND SECONDARY (AALA202501229679) HEAT EXCHANGER, PER J/C 08L13221001. REMOVE AND REPLACED DIFFUSER ASSEMBLY (AALA202501224784), PER AMM 21-51-03. REMOVE AND REPALCED FLOW CONTROL VALVE (AALA202501225598), PER AMM 21-51-01. RAN PACK NO LEAKS OPERTIONAL CHECK NORMAL.
